# SDR CALA2025090208375

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 57,977 hours, 21,723 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Part serial: 15561C20633
- Condition: Damaged
- Location: Zone 700
- Part time: 33,781 hours, 12,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL CHECK,  LANDING GEAR BRAKE WEAR PIN PROTRUSION WITH BRAKES APPLIED.  NR 2 BRAKE SHOWS SIGNS OF CARBON WEAR.   INNER CARBON BRAKE ASSY WAS DAMAGED.  REMOVED AND INSTALLED NEW BRAKE. REFERENCE AMM TASK 32-41-41-000-801 AND TASK 32-41-41-400-801. OPS CHECK GOOD.
